Nichare River Expeditions And Circuit River Icutú, River Kushime, River Caura, River Erebato And Playòn 10 Days / 9 Nights

1days: Ciudad Bolívar – Maripa – Campamento La Cocuiza

7:00 a.m. Departure Ciudad Bolívar – Maripa (approx. 3 hours by car

8:30 a.m. Breakfast in the via

12:00 am Lunch at the fishing port, Maripa

01:00 pm Start of sailing boat and the Rio Caura (approx. 5 hours)

05:00 pm Arrival at the site overnight, camp “La Cocuiza”

07:00 pm Dinner

Free time to enjoy the sounds of nature

2Days: Camp La Cocuiza – Rio Tabaro

08:00 am Breakfast

09:00 am Departure, continue browsing the Caura River / River Nichare approx. 8hr with pause

12:30 pm Lunch on via

03:30 pm Arrival at the campsite (camping facility TEMPORARY)

07:00 pm Dinner

Free time to enjoy the sounds of nature

3Days: Rio Icutú Tabaro-Indigenous community

7:00 a.m. Breakfast

8:30 a.m. Exit and continue traveling by boat

12:00 am Lunch on the road and continue navigating the river Nichare / icutu

04:00 pm arrival Icutú Indigenous community and place to sleep and free time to visit the community and share with the people native (Sanema)

07:00 pm

4days: Walk Icutú Community – Community Kushime

6:00 a.m. Breakfast

7:00 a.m. Exit Community, walking through the forest (18 km, approx. 9 hours) and lunch break

01:00 pm Lunch

04:00 pm Arrival to the community “Kushime”

06:00 pm Dinner

Free time to watch the night and hear the sounds of nature

5Days: Transfer of Boat, Kushima – mouth cushime community

08:00 am Breakfast

9:30 a.m.-out, by boat (approx. 6 hours downstream) before emptying into the Rio Erebato, which is a tributary of Rio Caura

12:00 am Lunch

02:00 pm arrival at the mouth of Kushima Ye’kwana community

07:30 pm Dinner with the big cac ique

Free time to watch the night and hear the sounds of nature

6Dias: Continue vijando jackpot, Boca de cushime – between river

08:00 am Breakfast, ride and walk to town

12:00 am Lunch

01:00 pm Departure and continue navigating the river Erebato (approx. 3 hours downstream) before emptying into the Rio Caura, which is the mother of the rivers

04:00 pm Ye’kwana community outreach between river

07:30 pm Dinner

Free time to share with the large Casique comunidade

Day 7 Hike Entreri – Raudal Aayaimö

08:00 am Breakfast

9:30 a.m. Exit 1 ½ hour hike to observe wildlife and see some monkeys

01:30 pm Return of the walk and lunch

03:00 pm Departure and continue browsing the Caura River, approx. 2hr

05:00 pm Installing provincialism camp on the banks of the Caura River

Free time to observe the night and hear the sound of nature

8days: Raudal Aayaimö Guan-Hop – El Playon

08:00 am Breakfast

10:00 a.m. Depart for cotinuar browsing the Caura River up to jump la pava

12:00 am arrival at the  jump, ride and walk through the jump

01:00 pm Walk and tour the jump

03:30 pm Free time and swim and enjoy the beach

07:00 pm Dinner

Free time to observe the night and hear the sounds of nature and other

9Dias: Walk the playon will switch on to reach the

08:00 am Breakfast

9:30 a.m. Exit and walk up the path until you reach the beach area

11:30 a.m. arrival at the beach area for swimming and free time to investigate the site or visit the shop

12:00 am lunch and free time and rest

07:30 pm Dinner

Free time for swimming and enjoying the beach

10days: Return-maripa – Ciudad Bolivar 7hr

6:00 a.m. Departure to continue navigating the river to get a maripa Hatsa caura

08:00 am Breakfast in boats

12:00 am arrival at the port of Maripa and Lunch

01:00 pm Departure cars for Ciudad Bolivar

04:30 pm Arrival  Ciudad Bolivar, the end of trips,

All-inclusive costs (30 meals, drinks no alcohol, native guide, car and boat transport, accommodation in hammocks)

Publicado el julio 26, 2011 en TURISMO. Añade a favoritos el enlace permanente. 2 comentarios.

  1. Magnificent beat ! I would like to apprentice whilst
    you amend your site, how could i subscribe for a blog website?

    The account aided me a appropriate deal. I had been tiny bit
    acquainted of this your broadcast offered vibrant
    transparent concept

  2. I am really loving the theme/design of your site. Do you ever
    run into any internet browser compatibility issues?
    A couple of my blog audience have complained about my blog not operating correctly in Explorer but looks great in Firefox.
    Do you have any advice to help fix this problem?

Responder

Introduce tus datos o haz clic en un icono para iniciar sesión:

Logo de WordPress.com

Estás comentando usando tu cuenta de WordPress.com. Cerrar sesión / Cambiar )

Imagen de Twitter

Estás comentando usando tu cuenta de Twitter. Cerrar sesión / Cambiar )

Foto de Facebook

Estás comentando usando tu cuenta de Facebook. Cerrar sesión / Cambiar )

Google+ photo

Estás comentando usando tu cuenta de Google+. Cerrar sesión / Cambiar )

Conectando a %s

A %d blogueros les gusta esto: